Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Sufficient conditions for a problem of Mayer in the calculus of variations


Authors: G. A. Bliss and M. R. Hestenes
Journal: Trans. Amer. Math. Soc. 35 (1933), 305-326
MSC: Primary 49K05
MathSciNet review: 1501685
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K05

Retrieve articles in all journals with MSC: 49K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501685-1
PII: S 0002-9947(1933)1501685-1
Article copyright: © Copyright 1933 American Mathematical Society